Tokyo Journal of Mathematics

On a Local Embedding Theorem of Generalized-Mizohata Structures

Takao AKAHORI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 19, Number 2 (1996), 517-527.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042535

Digital Object Identifier
doi:10.3836/tjm/1270042535

Mathematical Reviews number (MathSciNet)
MR1425164

Zentralblatt MATH identifier
0873.57025

Citation

AKAHORI, Takao. On a Local Embedding Theorem of Generalized-Mizohata Structures. Tokyo J. Math. 19 (1996), no. 2, 517--527. doi:10.3836/tjm/1270042535. https://projecteuclid.org/euclid.tjm/1270042535


Export citation